# SDR AALA20171001001

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 46,860 hours, 5,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16405
- Condition: Inoperative
- Location: Cabin
- Part time: 21,909 hours, 5,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT CEILING LIGHTS BETWEEN STATION 1182 AND 1434 ARE INOPERATIVE PER MCM CARD 2341.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
